# SDR AU960450

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520BA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Diaphragm
- Part number: 627346
- Condition: Leaking
- Location: Eng,Fuel Dist Sy
- Component: Cont, MANIFOLDVALV
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL MANIFOLD VALVE DIAPHRAGM LEAKING AT THE SHAFT ASSEMBLY
